Why Is Still Stomach Pain After Taking Misoprostol The Day Before?

Illustration of Why Is Still Stomach Pain After Taking Misoprostol The Day Before?
Illustration: Why Is Still Stomach Pain After Taking Misoprostol The Day Before? images.rxlist.com

Hello, I want to ask. After being given inflesco to shed the remaining fetuses that miscarried I was given antibiotics and anti-pain. After I was sure the fetus was out. The day after I took antibiotics. In the morning and afternoon I take antibiotics. But at night the stomach is excruciatingly painful and the blood comes out very thin. Then I took pain medicine but the pain was still felt. I guess why. Thank you

1 Answer:

Hello Nonamez, thank you for asking HealthReplies.com


Miscarriage is the release of an embryo before the age of 20 weeks spontaneously from the womb. In general, complaints are characterized by bleeding or spotting out during a young pregnancy, but it can also be accompanied by pain and abdominal cramps.


In the case of miscarriages the treatment that can be done will depend on the type of miscarriage and usually the doctor can provide drugs or with curettage to help remove the remaining consensus or fetus that has not developed.


Complaints of abdominal pain that you feel at this time may still be a process of spending the contents of the uterus, but beyond that abdominal pain can also be caused by for example pelvic inflammatory infection. Abdominal pain and bleeding that occurs during pregnancy usually because there is still fetal tissue or blood clots left in the uterus. If there is still residual tissue left, bleeding will continue to occur and abdominal pain or cramps can also continue. So you can lose excessive blood which can increase your risk of becoming anemic and infected. So that in patients with miscarriages who have received treatment, it is also necessary to ensure that the contents of the uterus are completely clean.


To ensure the cause of your current condition, of course, a direct examination is needed to ascertain the cause of pain and the source of pilgrimage that occurs, for example by examination of inspulumo, and ultrasound. Therefore you should consult this condition with obstetricians and obstetricians who have handled you before.


However, if you feel extreme pain, the bleeding does not stop and there is enough, weakness, nausea or vomiting. It is better to ask for help from a doctor at the nearest health facility or UGS, because bleeding if left for a long time can be dangerous and usually requires quick treatment.


The following further discussion ensued: Post-Miscarriage Stomach Cramps.

: by

Related Question

Are Black Patches Scaly On Scaly Marks Of Diabetes?

Are Black Patches Scaly On Scaly Marks Of Diabetes?

(1 year ago)

Hello, I’m 27 years old, I have black spots near my ankles and my toes are scaly scratching, is that a symptom of diabetes? Thank you...

A Lump In The Neck After Surgery To Remove The Thyroid Gland?

A Lump In The Neck After Surgery To Remove The Thyroid Gland?

(1 year ago)

Good afternoon,...

Irregular Menstruation After 3 Months Birth Control Injection?

Irregular Menstruation After 3 Months Birth Control Injection?

(1 year ago)

Good night, after giving birth I had 3 months of injection contraception at first it was normal every month I always menstruated, I have not had my period for 9 months now, now my ...

Leave a Reply

Your email address will not be published. Required fields are marked *